Results: 1-3 |
Results: 3

Authors: Schmeiser, BW Taaffe, MR Wang, J
Citation: Bw. Schmeiser et al., Biased control-variate estimation, IIE TRANS, 33(3), 2001, pp. 219-228

Authors: Chen, HF Schmeiser, BW
Citation: Hf. Chen et Bw. Schmeiser, Stochastic root finding via retrospective approximation, IIE TRANS, 33(3), 2001, pp. 259-275

Authors: Leemis, LM Schmeiser, BW Evans, DL
Citation: Lm. Leemis et al., Survival distributions satisfying Benford's law, AM STATISTN, 54(4), 2000, pp. 236-241
Risultati: 1-3 |